2 Publikationen

Alle markieren

[2]
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2717681
Integro-Differential Equations with Nonlinear Directional Dependence
Kaßmann M, Rang M, Schwab RW (2014)
Indiana University Mathematics Journal 63(5): 1467-1498.
PUB | WoS
 
[1]
2013 | Bielefelder E-Dissertation | PUB-ID: 2610415 OA
Regularity results for nonlocal fully nonlinear elliptic equations
Rang M (2013)
Bielefeld: Universitätsbibliothek.
PUB | PDF
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung

2 Publikationen

Alle markieren

[2]
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2717681
Integro-Differential Equations with Nonlinear Directional Dependence
Kaßmann M, Rang M, Schwab RW (2014)
Indiana University Mathematics Journal 63(5): 1467-1498.
PUB | WoS
 
[1]
2013 | Bielefelder E-Dissertation | PUB-ID: 2610415 OA
Regularity results for nonlocal fully nonlinear elliptic equations
Rang M (2013)
Bielefeld: Universitätsbibliothek.
PUB | PDF
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung